MathSciNet Relay Station
MathSciNet bibliographic data
MR1780484 46E35 (28A78 42C40)
Jaffard, Stéphane; Meyer, Yves On the pointwise regularity of functions in critical Besov spaces. J. Funct. Anal. 175 (2000), no. 2, 415–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement